AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 100 found      Go to page: 1 2 3 4

[31] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] John W. Barrett and Bruce W. Westbury. Invariants of piecewise-linear 3-manifolds . Trans. Amer. Math. Soc. 348 (1996) 3997-4022. MR 1357878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jennifer Schultens. Heegaard splittings of Seifert fibered spaces with boundary . Trans. Amer. Math. Soc. 347 (1995) 2533-2552. MR 1297537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Valentin Deaconu. Groupoids associated with endomorphisms . Trans. Amer. Math. Soc. 347 (1995) 1779-1786. MR 1233967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ming Qing Ouyang. Geometric invariants for Seifert fibred $3$-manifolds . Trans. Amer. Math. Soc. 346 (1994) 641-659. MR 1257644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] L. Potyagaĭlo. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type . Trans. Amer. Math. Soc. 344 (1994) 57-77. MR 1250823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Cynthia L. Curtis. Generalized Casson invariants for ${\rm SO}(3),\;{\rm U}(2),\;{\rm Spin}(4),$ and ${\rm SO}(4)$ . Trans. Amer. Math. Soc. 343 (1994) 49-86. MR 1207580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bobby Neal Winters. A weak characteristic pair for end-irreducible $3$-manifolds . Trans. Amer. Math. Soc. 341 (1994) 377-403. MR 1182982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] F. González-Acuña, R. Litherland and W. Whitten. Co-Hopficity of Seifert-bundle groups . Trans. Amer. Math. Soc. 341 (1994) 143-155. MR 1123454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Xingru Zhang. On property I for knots in $S\sp 3$ . Trans. Amer. Math. Soc. 339 (1993) 643-657. MR 1154545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shi Cheng Wang. $3$-manifolds which admit finite group actions . Trans. Amer. Math. Soc. 339 (1993) 191-203. MR 1169084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Joe Christy. Branched surfaces and attractors. I. Dynamic branched surfaces . Trans. Amer. Math. Soc. 336 (1993) 759-784. MR 1148043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Fritz Grunewald and Joachim Schwermer. Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space . Trans. Amer. Math. Soc. 335 (1993) 47-78. MR 1020042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Edward M. Brown. Unknotted solid tori and genus one Whitehead manifolds . Trans. Amer. Math. Soc. 333 (1992) 835-847. MR 1120774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jeff Kiralis. Pseudo-isotopies of irreducible $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 53-78. MR 1140917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Michael Motto. Maximal triads and prime decompositions of surfaces embedded in $3$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 851-867. MR 1062195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ning Lu. A simple proof of the fundamental theorem of Kirby calculus on links . Trans. Amer. Math. Soc. 331 (1992) 143-156. MR 1065603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Teruhiko Soma. $3$-manifold groups with the finitely generated intersection property . Trans. Amer. Math. Soc. 331 (1992) 761-769. MR 1042289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Peter B. Shalen and Philip Wagreich. Growth rates, $Z\sb p$-homology, and volumes of hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 895-917. MR 1156298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Mario Eudave Muñoz. Band sums of links which yield composite links. The cabling conjecture for strongly invertible knots . Trans. Amer. Math. Soc. 330 (1992) 463-501. MR 1112545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Mitsuyuki Ochiai. Heegaard diagrams of $3$-manifolds . Trans. Amer. Math. Soc. 328 (1991) 863-879. MR 1020041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Colin Adams, Martin Hildebrand and Jeffrey Weeks. Hyperbolic invariants of knots and links . Trans. Amer. Math. Soc. 326 (1991) 1-56. MR 994161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Klaus Johannson. On surfaces and Heegaard surfaces . Trans. Amer. Math. Soc. 325 (1991) 573-591. MR 1064268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. Piergallini. Covering moves . Trans. Amer. Math. Soc. 325 (1991) 903-920. MR 1010413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] S. Boyer and A. Nicas. Varieties of group representations and Casson's invariant for rational homology $3$-spheres . Trans. Amer. Math. Soc. 322 (1990) 507-522. MR 972701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 100 found      Go to page: 1 2 3 4